# SDR FDEA200811285034

- Difficulty date: November 28, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: A55177703020400
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H THS REAR SPAR UPPER TEE CAP HAS CORROSION AT RIB 3. REMOVED PANELS & NECESSARY SUB STRUCTURE TO FACILITATE MANTENANCE IAW SRM 51-40-21; ( RE-INSTALLED IAW SRM 51-40-21).   REMOVED & RE-INSTALLED THE   ELEVATOR PRESSURE & RETURN LINES & ELEVATOR CONTROL RODS TO FACILITATE   MANTENANCE IAW AMM 27-31-23-4 & 20-23-12-0.   FABRICARED & INSTALLED NEW TEE CAP PROFILE IAW DWG A55177703 & SRM 55-11-21;  FIG 226;  PAGES 377-384.
